# SDR REXA2016041900608

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 4,517 hours, 3,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF SMELL BEGAN AT 400' SMOKE AFT LAVATORY ILLUMINATED.  FLIGHT ATTENDANT REPORTED NO SMOKE NOR HEAT, JUST SMELL.  AT AROUND 100' SMOKE AFT LAVATORY EXTINGUISHED.  SMELL BEGAN TO DISSIPATE, CONTINUED FLIGHT.  ON DESCENT AT AROUND 12000' STRONG SMELL BEGAN & CONTINUED UNTIL LANDING.  RAN ENG 2 IAW AMM 71-00-00 AT IDLE FOR 5 MINUTES.  FOUND SMELL TO DISSIPATE AFTER RUN.  NO SMELL NOTICED AT THIS MOMENT.  ACFT OK FOR SERVICE.  THIS ACFT JUST HAD DUAL ENG COMPRESSOR WASHES DURING THE OVERNIGHT MX.  THE ODOR WAS SOME RESIDUAL COMPRESSOR WASH FLUID THAT DIDN'T GET REMOVED DURING THE DRYING RUNS.  NO PARTS WERE REPLACED.
